# SDR REXA200900136

- Difficulty date: December 16, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 16,277 hours, 14,101 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE FIRST OFFICER NOTICED SMOKE COMING OUT OF HIS GASPER VENT. THE FIRST OFFICER CALLED OUT "80KNOTS," FOLLOWED BY "SMOKE IN THE COCKPIT."  AS THE FIRST OFFICER CALLED OUT "SMOKE IN THE COCKPIT," CAPT COULD SEE AND SMELL THE SMOKE COMING OUT OF HIS GASPER.  THEN EXECUTED THE REJECTED TAKEOFF PROCEDURE BETWEEN 80-100KTS.  MTX PERFORMED ENGINE RUNS AND COULD NOT DUPLICATE THE ISSUE. THE AIRCRAFT WAS RETURNED TO SERVICE.
